Alert archive / Arkansas / Tornado Warnings in 2009
Tornado Warning 30, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Jun 12, 2009, 3:46 PM CDT for Crittenden County, Cross County, St. Francis County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2009, 3:46 PM CDT (20:46 UTC)
- Expired
- Jun 12, 2009, 4:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Cross County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 92 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 11:35 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2087 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 122046
TORMEG
ARC035-037-123-122115-
/O.NEW.KMEG.TO.W.0030.090612T2046Z-090612T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHERN CROSS COUNTY IN EASTERN ARKANSAS...
NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 415 PM CDT
* AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO 16 MILES WEST OF COLT...OR
11 MILES SOUTHEAST OF MCCRORY...MOVING EAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE CALDWELL...NEW HOME AND JENNETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3511 9104 3521 9105 3526 9035 3503 9034
3503 9105 3511 9105
TIME...MOT...LOC 2045Z 264DEG 47KT 3513 9107
$$
TLSJR1 follow-up statement
000 WWUS54 KMEG 122100 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 400 PM CDT FRI JUN 12 2009 ARC035-037-123-122115- /O.CON.KMEG.TO.W.0030.000000T0000Z-090612T2115Z/ CROSS AR-ST. FRANCIS AR-CRITTENDEN AR- 400 PM CDT FRI JUN 12 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR WEST CENTRAL CRITTENDEN...NORTHEASTERN ST. FRANCIS AND SOUTHERN CROSS COUNTIES... AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ROSENBAUM...OR 7 MILES SOUTHWEST OF WYNNE...MOVING EAST AT 55 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INCLUDE COLT AND JENNETTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. && LAT...LON 3504 9088 3522 9096 3526 9035 3503 9034 TIME...MOT...LOC 2100Z 264DEG 47KT 3515 9083 $$ TLSJR
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jun 12, 2:57 PM CDT, 49 minutes earlier.
Area forecast discussion, Jun 12, 2:57 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 257 PM CDT FRI JUN 12 2009 .DISCUSSION... DERECHO CURRENTLY MOVING THROUGH CENTRAL AR AT DISCUSSION TIME. THIS STORM HAS HAD A HISTORY OF WIDESPREAD WIND DAMAGE WITH 70 MPH PLUS WINDS REPORTED OVER AR. AHEAD OF THIS IMPRESSIVE SYSTEM... SCATTERED TO NUMEROUS DISCRETE THUNDERSTORMS PRODUCING LARGE HAIL HAD DEVELOPED OVER NORTH MS...WHERE SURFACE BASE CAPES WERE IN EXCESS OF 4500 J/KG. ENVIRONMENTAL SHEAR WAS MARGINAL...BUT CANNOT RULE OUT A FEW BRIEF SPIN UPS ON THE LEADING EDGE OF THE DERECHO AS IT LIFTS EAST. SEVERE THUNDERSTORM WATCH 388 WAS RECENTLY EXTENDED EAST THROUGH THE REMAINDER OF NORTH MS AND SOUTHERN PORTIONS OF WEST TN. THROUGH MONDAY...THE MIDSOUTH WILL REMAIN ON THE PERIPHERY OF A 592DM 500MB RIDGE CENTERED OVER TX. THIS WILL PUT THE FORECAST AREA IN THE FAVORED TRACK FOR ADDITIONAL THUNDERSTORM CLUSTERS DROPPING EAST SOUTHEAST FROM THE SOUTHERN PLAINS. GFS DEVELOPS ONE SUCH SYSTEM OVER KS/OK THIS EVENING...BRINGING IT INTO THE MIDSOUTH LATE TONIGHT. THUS FAR...NO ACTIVITY OVER THE SOUTHERN PLAINS... BUT AN INSTABILITY AXIS WITH MID 70S DEWPOINTS WAS BUILDING NORTH INTO CENTRAL OK. WILL CONTINUE WITH CHANCE TO LIKELY POPS OVERNIGHT...THROUGH THERE MAY BE UP TO 10 HOURS OF RELATIVE QUITE FOLLOWING THIS AFTERNOON/S DERECHO. FEW CHANGES THROUGH THE EXTENDED. 12Z GFS SOLUTION BEGINNING TO PULL AWAY FROM EARLIER RUNS BY SUPPRESSING THE UPPER RIDGE WEST...TO THE FOUR CORNERS AND DROPPING HEIGHTS IN THE MS RIVER VALLEY. 12Z ECMWF MAINTAINS THE ROBUST UPPER RIDGE OVER THE LOWER MS RIVER VALLEY THROUGH LATE NEXT WEEK. GIVEN THE LARGE MODEL DISPARITY...WILL MAINTAIN THE WARMER THAN NORMAL TEMPS THROUGH LATE NEXT WEEK...IN LINE WITH EARLIER FORECASTS. RAIN CHANCES BEYOND TUESDAY APPEAR LIMITED. PWB && .AVIATION... FOR 18Z TAF CYCLE VFR CONDITIONS EXPECTED THROUGH EARLY THIS AFTERNOON. SOME SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP THIS AFTERNOON WHICH ARE NOT IN THE TAFS. HOWEVER...TAFS COVER SYSTEM MOVING ACROSS ARKANSAS AND HAVE ESTIMATED TIMES OF FOR THIS SYSTEM MOVING THROUGH. STORMS THIS EVENING MAY BE STRONG. SOME FOG/MIST POSSIBLE EARLY TOMORROW. TLSJR && .PRELIMINARY POINT TEMPS/POPS... MEM 74 91 74 88 / 60 20 20 40 MKL 68 89 70 87 / 50 30 10 40 JBR 69 89 70 87 / 50 20 30 40 TUP 71 89 71 90 / 60 30 10 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 12, 11:29 AM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1129 AM CDT FRI JUN 12 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1129 AM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...SOUTH OF A LINE FROM WALNUT RIDGE ARKANSAS TO JACKSON TENNESSEE TO SAVANNAH TENNESSEE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES NORTH OF THIS LINE. A VERY UNSTABLE ATMOSPHERE AND A STALLED SURFACE FRONT WILL PREVAIL OVER THE MIDSOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND TO THE SOUTH OF THE COLD FRONT... WHICH EXTENDS ALONG NORTHERN PORTIONS OF THE MODERATE RISK AREA. THESE SCATTERED THUNDERSTORMS WILL PRECEDE THE POSSIBLE ARRIVAL OF A THUNDERSTORM COMPLEX MOVING INTO THE MIDSOUTH FROM CENTRAL ARKANSAS. ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT...THE PRIMARY SEVERE WEATHER THREAT THROUGH THIS EVENING WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH... WITH A SECONDARY THREATS OF LARGE HAIL AND FLASH FLOODING. THE FLASH FLOOD THREAT LIKELY BE GREATEST NEAR THE STALLED FRONT...WHERE STORMS ARE MORE LIKELY TO TRAIN OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDSOUTH ON SATURDAY. THE SLIGHT RISK WILL CONTINUE INTO SUNDAY FOR NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND WEST TENNESSEE. THE MAIN THREATS WILL BE DAMAGING WINDS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...ESPECIALLY OVER THE MODERATE RISK AREA. PWB
In the hours before
Local storm report, Jun 12, 2:59 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
259 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 5 N BRUCE 34.06N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
QUARTER HAIL 5 MILES NORTH OF BRUCE.
0245 PM HAIL ABERDEEN 33.83N 88.55W
06/12/2009 E1.00 INCH MONROE MS EMERGENCY MNGR
0250 PM HAIL BRUCE 33.99N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
0250 PM TSTM WND DMG BRUCE 33.99N 89.34W
06/12/2009 CALHOUN MS TRAINED SPOTTER
TREE DOWN OVER RT 149
&&
JEBSpecial weather statement, Jun 12, 3:07 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 307 PM CDT FRI JUN 12 2009 MSZ013>015-122045- UNION MS-LAFAYETTE MS-PONTOTOC MS- 307 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER BURGESS AT 308 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LAFAYETTE...PONTOTOC AND UNION COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS NATIONAL FOREST AND OXFORD...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jun 12, 3:13 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 313 PM CDT FRI JUN 12 2009 MSZ002-008-122045- MARSHALL MS-TATE MS- 313 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... WEST CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF SENATOBIA AT 314 PM CDT... MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN MARSHALL AND TATE COUNTIES...INCLUDING LOCATIONS NEAR SENATOBIA...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Jun 12, 3:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
314 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 5 N BRUCE 34.06N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
QUARTER HAIL 5 MILES NORTH OF BRUCE.
0245 PM HAIL ABERDEEN 33.83N 88.55W
06/12/2009 E1.00 INCH MONROE MS EMERGENCY MNGR
0250 PM HAIL BRUCE 33.99N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
0250 PM TSTM WND DMG BRUCE 33.99N 89.34W
06/12/2009 CALHOUN MS TRAINED SPOTTER
TREE DOWN OVER RT 149
0305 PM HAIL BATESVILLE 34.32N 89.94W
06/12/2009 E1.00 INCH PANOLA MS TRAINED SPOTTER
&&
JEBLocal storm report, Jun 12, 3:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
343 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 5 N BRUCE 34.06N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
QUARTER HAIL 5 MILES NORTH OF BRUCE.
0245 PM HAIL ABERDEEN 33.83N 88.55W
06/12/2009 E1.00 INCH MONROE MS EMERGENCY MNGR
0250 PM HAIL BRUCE 33.99N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
0250 PM TSTM WND DMG BRUCE 33.99N 89.34W
06/12/2009 CALHOUN MS TRAINED SPOTTER
TREE DOWN OVER RT 149
0305 PM HAIL BATESVILLE 34.32N 89.94W
06/12/2009 E1.00 INCH PANOLA MS TRAINED SPOTTER
0310 PM TSTM WND DMG 5 NE BRUCE 34.04N 89.28W
06/12/2009 CALHOUN MS TRAINED SPOTTER
TREE DOWN AT INTERSECTION COUNTY RD 1378 AND HWY 141
&&
JEBLocal storm report, Jun 12, 3:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 5 N BRUCE 34.06N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
QUARTER HAIL 5 MILES NORTH OF BRUCE.
0245 PM HAIL ABERDEEN 33.83N 88.55W
06/12/2009 E1.00 INCH MONROE MS EMERGENCY MNGR
0250 PM TSTM WND DMG BRUCE 33.99N 89.34W
06/12/2009 CALHOUN MS TRAINED SPOTTER
TREE DOWN OVER RT 149
0250 PM HAIL BRUCE 33.99N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
0305 PM HAIL BATESVILLE 34.32N 89.94W
06/12/2009 E1.00 INCH PANOLA MS TRAINED SPOTTER
0310 PM TSTM WND DMG 5 NE BRUCE 34.04N 89.28W
06/12/2009 CALHOUN MS TRAINED SPOTTER
TREE DOWN AT INTERSECTION COUNTY RD 1378 AND HWY 141
0320 PM HAIL OXFORD 34.36N 89.53W
06/12/2009 E0.75 INCH LAFAYETTE MS TRAINED SPOTTER
&&
JEBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:37 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, Phillips, St. Francis | 38 min |
| Jun 12, 3:52 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Poinsett, St. Francis | 38 min |
| Jun 12, 3:57 PM CDT | Tornado Warning | MEG | Cross, Poinsett | 33 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 26 min |
| Jun 12, 4:09 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 51 min |
| Jun 12, 4:12 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 48 min |
| Jun 12, 4:16 PM CDT | Tornado Warning | MEG | Crittenden, Cross, St. Francis | 29 min |
| Jun 12, 4:21 PM CDT | Tornado Warning | MEG | Craighead, Cross, Poinsett | 24 min |
| Jun 12, 4:24 PM CDT | Tornado Warning | MEG | Crittenden, St. Francis | 36 min |
| Jun 12, 4:26 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett | 49 min |
| Jun 12, 4:31 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 29 min |
| Jun 12, 4:46 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 44 min |
| Jun 12, 5:09 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Mississippi, Poinsett | 51 min |
Nearby
Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.